Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Amar - G. Crasta - A. Malusa

On the Finsler metrics obtained as limit of chessboard structures

created by malusa on 28 Apr 2008
modified by amar on 17 Mar 2010

[BibTeX]

Accepted Paper

Inserted: 28 apr 2008
Last Updated: 17 mar 2010

Journal: Adv. Calc. Var.
Volume: 2
Pages: 321-360
Year: 2009

Abstract:

We study the geodesics in a planar chessboard structure. The results for a fixed structure allow us to infer the properties of the Finsler metric obtained by homogenization.

Keywords: 35B27


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1